# SDR FDEA200812035058

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52103
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR WAS FOUND ON LT CREASE BEAM WEB BETWEEN BS 1060, LBL 70.  TO EVALUATE AND REPAIR AS REQUIRED.  EXISTING REPAIR EVALUATED AS PER EO F-5100-7-5001 PT1 AND FOUND PREVIOUSLY ACCOMPLISHED BY BRITANNIA AIRWAYS LIMITED REPAIR NR RS/757/53/732 ISSUE 1.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
